# SDR SWAA2022031767158

- Difficulty date: February 3, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tab
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221B HAS BROKEN TAB ON AFT OUTBOARD EDGE / [01] CORRECT PANEL IS NUMBER 221BF NOT 221B.  IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 2; TABLE 2. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR 4.F. DAMAGE TO BROKEN TAB WILL BE REPAIRED IAW SRM 53-00-50-2R-6.[05] FABRICATED CORE SPLICE WITH BMS 8-124 CL4 TY5 G9 LOT# 1287137 PER SRM53-00-50-2R-6 PAR.3F AND TABLE 201. OK TO INSTALL CORE SPLICE.;[06] VERIFIED CORRECTIVE ACTION 5 OK TO INSTALL CORE SPLICE;[07] FABRICATED UPPER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1475360-2 IAW SRM 53-00-50-2R-6 PARA 3G. OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION ITEM 7. OK TO INSTALL UPPER SURFACE REPAIR PLIES ON FLOOR PANEL 221BF GIVEN.;[09] INSTALLED UPPER REPAIR PLIES USING BMS 8-201TY4 LOT#1464982-6; INSTALLED CORE PLUG USING BMS 5-28TY19 LOT#AK1FP5844K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2545 S/N:542505520 IAW SRM 53-00-50-2R-6 PARA 3F-H.;[13] FABRICATED REPAIR PLIES FOR BROKEN TAB ON AFT OUTBOARD EDGE INNER SURFACE WITH FIBERGLASS CLOTH BMS 9-3 TYPE H2 LOT#1475360-2 PER SRM 53-00-50-2R-6 PAR.3K(1). OK TO INSTALL.[15] INSTALLED REPAIR PLIES WITH BMS 8-201 TYPE 4 EPOCAST 50-A RESIN LOT#1464982-6; VACUUM BAGGED; LEAK CHECKED GOOD; AND SET TO CURE PER SRM 53-00-50-2R-6 PAR.3K(1) STEPS A-C; AND PAR.3L(1) STEPS A-C.;
